Top coronavirus official warns that second dose of COVID vaccine tends to cause even worse side-effects than first dose.Tags: Vaccine Coronavirus
Arutz Sheva Staff , Jan 13 , 2021
צילום: Yonatan Sindel/Flash90
The coronavirus vaccines now being distributed in Israel tend to cause significant side-effects with receipt of the second dose – even more so than with the first dose, a senior Israeli coronavirus official warned Wednesday.
Speaking with Galei Tzahal Wednesday morning, Tomer Lotan, the chief of staff of Magen Yisrael - the Health Ministry program coordinating efforts to combat the coronavirus – said that Israelis receiving the second dose of the COVID vaccine should be prepared for significant side-effects, greater than those following the first dose.
“We expected that this would happen,” said Lotan.
Thus far, however, Lotan said that there has been no drop in the number of people receiving the second dose of the vaccine.
“Right now, we’re not seeing any decline in the number of vaccinations due to this.”
Thanks to: https://www.israelnationalnews.com